# SDR AALA202010279016

- Difficulty date: August 20, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 19,558 hours, 2,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410046545
- Part serial: 68724A1
- Condition: Low Pressure
- Location: Epas System
- Part time: 19,557 hours, 2,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  STATUS MESSAGE DOOR EPAS SENSOR 3R.   PERFORMED EPAS PRESSURE TEST FOUND BOTTLE BELOW MINIMUM PRESSURE.  REPLACED BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 787-A--52-11-21.
